# SDR DL73S960904

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS41046
- Condition: Loose
- Location: Nose Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON ARRIVAL, A/C HAD NOSE GEAR UNSAFE LIGHT.  CYCLED GEAR   SEVERAL TIMES, NO HELP.  A/C MADE UNEVENTFUL LANDING.  FOUND OVER CENTER MECH STOP BLOCK ATTACH BOLT BACKED OUT, PREVENTING OVER CENTER LINKS FROM FULLY LOCKING.  RESECURED STOP BLOCK BOLT, MADE SEVERAL NOSE GEAR RETRACTIONS AND ALL IND NOW NORMAL.
